Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 38, NWS Pueblo, CO

July 31, 2025Custer County, Huerfano County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 31, 2025, 4:06 PM MDT for Custer County, Huerfano County, Colorado. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2025, 4:06 PM MDT (22:06 UTC)
Expired
Jul 31, 2025, 5:59 PM MDT
In force
113 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Custer County, CO, Huerfano County, CO

The radar

The Pueblo radar (KPUX), 107 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

033 
WGUS55 KPUB 312206
FFWPUB
COC027-055-010115-
/O.NEW.KPUB.FF.W.0038.250731T2206Z-250801T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
406 PM MDT Thu Jul 31 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Southeastern Custer County in southeastern Colorado...
  Northwestern Huerfano County in southeastern Colorado...

* Until 715 PM MDT.

* At 406 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. The expected rainfall rate is 2 to 2.5 inches in 
  1 hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Southeastern Custer and Northwestern 
  Huerfano Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3807 10537 3813 10527 3804 10518 3796 10517
      3799 10535

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-2.5 INCHES IN 1 HOUR

$$

MG
1 follow-up statement
964 
WGUS75 KPUB 312359
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
559 PM MDT Thu Jul 31 2025

COC027-055-010009-
/O.CAN.KPUB.FF.W.0038.000000T0000Z-250801T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Huerfano CO-
559 PM MDT Thu Jul 31 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN CUSTER AND 
NORTHWESTERN HUERFANO COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3807 10537 3813 10527 3804 10518 3796 10517
      3799 10535

$$

MG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:27 PM MDT, 1 hour 39 minutes earlier. Its key messages:

  • Strong to severe thunderstorms will continue to be possible for tonight and tomorrow, with large hail, damaging winds, flash flooding, and possibly one or two tornadoes all being risks with storms today and tomorrow.
  • Showers and storms continue into Saturday, decreasing in coverage and intensity.
  • A warming a drying trend sets in for Sunday into the beginning of next week.
Area forecast discussion, Jul 31, 2:27 PM MDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
227 PM MDT Thu Jul 31 2025

.KEY MESSAGES...

- Strong to severe thunderstorms will continue to be possible
  for tonight and tomorrow, with large hail, damaging winds,
  flash flooding, and possibly one or two tornadoes all being
  risks with storms today and tomorrow.

- Showers and storms continue into Saturday, decreasing in coverage
  and intensity.

- A warming a drying trend sets in for Sunday into the beginning
  of next week.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 221 PM MDT Thu Jul 31 2025

Currently..

As of 2 PM, showers and thunderstorms have developed over our
western mountains, with a few of those storms showing signs of being
on the stronger side. Lots of lightning is being produced by these
storms, and lots of cu is developing on our plains as well as can be
seen on satellite imagery. A few storms have also formed up over the
Raton Mesa. Temperatures are mainly in the 70s and low 80s on the
plains. Dewpoints are mostly in the 50s on the plains and 40s over
the high country, though drier air is starting to work its way into
the mountains Leadville's dewpoint is 30F this hour. SPC meso
analysis has around 1500 J/Kg of CAPE and 20-25kt of bulk shear
analyzed over our mountain adjacent plains this hour. Also of note,
wildfire smoke and haze from fires burning to our west is thickening
over the area, and may become irritating to sensitive groups
throughout the next several hours.

Rest of Today and Tonight..

High res model guidance continues to show showers and thunderstorms
progressing eastwards into the eastern mountains through the next
couple of hours, and out onto our plains early this evening. This
looks to be a bit of a later show by Colorado standards, but current
thinking is that a few storms could still be strong to severe by the
time they make their way out onto the plains in the late
afternoon/early evening timeframe, especially given how high our
dewpoints are sitting. SPC meso analysis shows a strong line of
storms pushing into the plains through 7 PM with elevated CAPE
and shear still in place at this time. Most models solutions
point towards convection clearing east of the I-25 corridor by
around 10 PM or so at the latest, and east into Kansas by 2 AM
or so. The good news is that showers and thunderstorms will also
help to clear a lot us out of the smoke and haze for awhile
through the overnight hours, though it is expected to return
tomorrow. Patchy fog and low clouds will also be possible for
portions of the area, especially over the Palmer Divide and El
Paso County in general. Overnight low temperatures look to
remain mild once again with lows ranging from the 40s over
mountain valleys, to 50s over the I-25 corridor, to 60s on the
eastern plains.

Tomorrow..

Friday's setup is, synoptically, largely similar to today, though we
do see an increase in wind shear at the mesoscale level. We remain
in weaker west-northwest flow aloft, with moist southeasterly flow
at the surface. Another upper disturbance looks to pass overhead
through midday, providing another trigger mechanism for convection.
PWATs, forecast QPF amounts, and PoPs are mostly the same as well.
Moisture remains high, with afternoon dewpoints looking to remain in
the 60s and mid to upper 50s across the plains. This will mean
another day of marginal risk for severe thunderstorm development,
along with risks for flood flashing. High res model guidance
suggests another afternoon of decent CAPE in the 1500-2000 J/Kg
range, along with 35-45kt of shear along and east of the I-25
corridor. This setup would be supportive of damaging winds, large
hail, frequent lightning, excessive rainfall, and possibly a tornado
or two. Though storms will be moving more quickly, rainfall rates
will still be high. Any areas that see training storms, or have
received several days in row of heavy rain, will likely continue to
see risks for flash flooding tomorrow. We are outlooked for a
marginal risk for severe weather by SPC, and a marginal risk for
excessive rainfall by WPC. As for temperatures, we warm up by
several degrees tomorrow, with most of our plains seeing highs into
the upper 80s and low 90s. Wildfire smoke from fires burning to our
west will likely keep smoke and haze over the area through tomorrow
as well, especially during the daytime hours.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 305 AM MDT Thu Jul 31 2025

Friday...Rather broad ridge of high pressure will be in place across
the Desert SW, with weaker west-northwest flow aloft, and warm
southerly flow at the surface. Dewpoints are forecast to continue to
be in the mid 50s to mid 60s across the plains, so there remains a
decent llvl pool of moisture to help fuel thunderstorm development,
supported by model CAPE of 1400-2200 j/kg across the east all the
way up to the eastern slopes of the eastern mts. An upper
disturbance is expected to cross the Rockies during the day,
providing the trigger for convection once again during the afternoon
and evening. Bulk shear is forecast to start out at around 35 kts by
midday, then by late afternoon increase to 50 kts for the far
eastern plains, so all the signs are there for potentially another
active day. SPC has included a Marginal area for severe weather
across much of the eastern plains Fri, while WPC has the entire area
within a Marginal for excessive rainfall, taking into account the
potential for periods of heavy rainfall from slow-moving storms.
With multiple days of spotty moderate to heavy rainfall, keep track
of those areas that are developing saturated ground as that will be
the precursor for potential flooding issues. As for high temps, Fri
starts a multiple day warming trend, with aftn readings in the upper
70s to lower 80s for the high valleys, and 80s to around 90F for the
plains.

Saturday...Upper ridge flattens out even more, providing for more of
a westerly flow aloft for storm movement and increased warming.
However, much of the upper pattern is somewhat identical to the
previous day, with about 2-3 degrees higher on the max temps.
Another upper disturbance crosses the Rockies during the day, once
again providing the spark for convection to tap into impressive CAPE
and bulk shear across the eastern plains. this time around, though,
the best conditions seem to lie closer to the eastern border, and
overall precipitation chances will be a bit lower regionwide. SPC
has painted the far eastern plains within a Marginal for severe
weather, and WPC continues to paint a sliver of Marginal for
excessive rainfall in the same area. As for temps, plan on highs in
the lower to mid 80s for the high valleys, and mid 80s to lower 90s
for the plains.

Sunday through Wednesday...Upper ridge builds back into the Four
Corners region starting Sunday, with the ridge axis situated over NM
and CO. This will produce a strong warming and drying trend for the
area, with temps climbing to above seasonal normals by Tue. Daily
convection chances are trending to be isolated at best, mainly tied
to the higher terrain. Moore

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1136 AM MDT Thu Jul 31 2025

For KCOS..Showers and thunderstorms are expected again this
afternoon, with highest chances of storms moving on station between
22Z and 02Z. Brief reductions to MVFR visibilities in heavier rain
showers will be possible with storms today, along with gusty and
erratic winds. MVFR ceilings will also be possible early Friday
morning at KCOS.

For KPUB and KALS..Showers and thunderstorms will be possible, with
around a 30% chance of storms moving on station at both sites. Gusty
and erratic winds will be possible with storms today, along with
brief reductions in visibilities during heavier rain showers.
Showers and storms are expected to clear, giving way to VFR
conditions generally after 03Z or so at both sites.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...EHR
LONG TERM...MOORE
AVIATION...EHR
Hazardous weather outlook, Jul 31, 11:39 AM MDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1139 AM MDT Thu Jul 31 2025

COZ058>089-093>099-011745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1139 AM MDT Thu Jul 31 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorm can be expected this
afternoon and evening, with the highest coverage over and near
the higher terrain. Storms will be capable of producing heavy rain
once again. However, storms will be moving a tad faster than in
previous days, which will lower the potential for flash flooding.
However, if storms move across areas where soils may be saturated
from previous heavy rainfall, flash flooding will still be
possible. Please stay weather aware this afternoon. Other storm
threats include gusty winds up to 45 mph, frequent lightning and
small hail, with one or two storms across the Pikes Peak region
possibly producing strong winds up to 60 mph and large hail. One
or two tornadoes or landspouts will also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms with potentially heavy rainfall are forecast Friday
across southern Colorado. The main concerns for thunderstorms
will be lightning and heavy rainfall. Flash flooding will be
possible, especially in areas that have seen recent heavy
rainfall, urban areas and burn scars.

Drier, hotter conditions move into the region over the weekend
into early next week. Mountain areas could see a few daily
afternoon and evening showers and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

EHR/27

In the hours before

Special weather statement, Jul 31, 1:04 PM MDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
104 PM MDT Thu Jul 31 2025

COZ060-064>066-069-311930-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
104 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CHAFFEE AND NORTH
CENTRAL SAGUACHE COUNTIES THROUGH 130 PM MDT...

At 103 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of North Pass, or 30 miles southeast of Gunnison,
moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sargents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3843 10641 3842 10629 3845 10627 3848 10630
      3849 10629 3845 10626 3842 10628 3842 10625
      3825 10615 3817 10650 3833 10659
TIME...MOT...LOC 1903Z 244DEG 12KT 3828 10647

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KT
Local storm report, Jul 31, 1:54 PM MDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
154 PM MDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Flash Flood      2 SSW La Veta           37.48N 105.02W
07/30/2025                   Huerfano           CO   Emergency Mngr

            EM reported flow over CO-12 in addition to
            debris flow. Debris caused some overflow in
            roadside ditches. County Rd 420 and Indian
            Creek also experienced similar conditions at
            this time, but no sperate reports.

&&

MG/JL
Special weather statement, Jul 31, 3:09 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
309 PM MDT Thu Jul 31 2025

COZ081-312145-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
309 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TELLER COUNTY
THROUGH 345 PM MDT...

At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Cheesman Reservoir, or 31 miles northwest of Colorado
Springs, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern Teller
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 10505 3901 10511 3903 10533 3913 10533
TIME...MOT...LOC 2109Z 289DEG 8KT 3910 10530

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jul 31, 3:30 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Thu Jul 31 2025

COZ067-068-070-071-312200-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
330 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ALAMOSA...
SOUTHEASTERN RIO GRANDE AND NORTH CENTRAL CONEJOS COUNTIES THROUGH
400 PM MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Capulin, or 20 miles west of San Luis Valley
Airport, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern
Alamosa, southeastern Rio Grande and north central Conejos Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3726 10627 3740 10635 3753 10612 3733 10598
TIME...MOT...LOC 2129Z 245DEG 15KT 3736 10624

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jul 31, 3:42 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Thu Jul 31 2025

COZ078>080-312215-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
342 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO AND EAST
CENTRAL CUSTER COUNTIES THROUGH 415 PM MDT...

At 341 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Greenhorn Mountain, or 37 miles west of Pueblo,
moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph, locally heavy rainfall and
         brief penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3801 10535 3814 10533 3814 10509 3798 10511
TIME...MOT...LOC 2141Z 280DEG 5KT 3808 10525

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jul 31, 3:53 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
353 PM MDT Thu Jul 31 2025

COZ071-072-074-075-087-312230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
353 PM MDT Thu Jul 31 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO AND
NORTHEASTERN COSTILLA COUNTIES THROUGH 430 PM MDT...

At 352 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of La Veta Pass, or 34 miles east of San Luis Valley
Airport, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph, locally heavy rainfall, and
         brief penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Veta, Spring Burn Scar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3750 10538 3762 10521 3750 10501 3736 10520
TIME...MOT...LOC 2152Z 315DEG 11KT 3751 10524

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:08 PM MDTFlash Flood WarningPUBCostilla, Huerfano, Las Animas3 hr
Jul 30, 6:11 PM MDTSpecial Weather StatementPUBCrowley34 min
Jul 30, 6:40 PM MDTSpecial Weather StatementPUBFremont35 min
Jul 30, 6:45 PM MDTSpecial Weather StatementPUBCrowley30 min
Jul 30, 7:26 PM MDTSpecial Weather StatementPUBOtero34 min
Jul 30, 8:15 PM MDTSpecial Weather StatementPUBPueblo30 min
Jul 30, 11:30 PM MDTSpecial Weather StatementPUBBent30 min
Jul 31, 1:04 PM MDTSpecial Weather StatementPUBSaguache26 min
Jul 31, 3:09 PM MDTSpecial Weather StatementPUBTeller36 min
Jul 31, 3:30 PM MDTSpecial Weather StatementPUBConejos30 min
Jul 31, 3:42 PM MDTSpecial Weather StatementPUBCuster33 min
Jul 31, 3:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 31, 4:18 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano, Las Animas26 min
Jul 31, 4:37 PM MDTSpecial Weather StatementPUBHuerfano23 min
Jul 31, 4:57 PM MDTSpecial Weather StatementPUBHuerfano33 min
Jul 31, 5:25 PM MDTSpecial Weather StatementPUBHuerfano35 min
Jul 31, 5:30 PM MDTFlash Flood WarningPUBFremont75 min
Jul 31, 5:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 31, 5:45 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 31, 5:51 PM MDTSpecial Weather StatementPUBPueblo39 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.